# SDR HNAA2024051600401

- Difficulty date: April 20, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 46,320 hours, 41,592 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E033874 FRAME 20 CORRODED JUST ABOVE SERVICE DOOR LOWER CENTER SILL..  REMOVED CORRODED FR 20, PREPPED AND INSTALLED SERVICEABLE FR 20 BTW STGR 5R-18R IAW PIEDMONT EO1-53-24-0287, EMB 145 SRM 51-40-02 AND ETD2024-145-011775
